The best local algorithm of index $1$ for the construction of the sum of the irredundant disjunctive normal forms of a Boolean function
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 816-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a9,
author = {G. F. Losev},
title = {The best local algorithm of index $1$ for the construction of the sum of the irredundant disjunctive normal forms of a {Boolean} function},
journal = {Doklady Akademii Nauk},
pages = {816--817},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a9/}
}
TY - JOUR AU - G. F. Losev TI - The best local algorithm of index $1$ for the construction of the sum of the irredundant disjunctive normal forms of a Boolean function JO - Doklady Akademii Nauk PY - 1973 SP - 816 EP - 817 VL - 212 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a9/ LA - ru ID - DAN_1973_212_4_a9 ER -
%0 Journal Article %A G. F. Losev %T The best local algorithm of index $1$ for the construction of the sum of the irredundant disjunctive normal forms of a Boolean function %J Doklady Akademii Nauk %D 1973 %P 816-817 %V 212 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a9/ %G ru %F DAN_1973_212_4_a9
G. F. Losev. The best local algorithm of index $1$ for the construction of the sum of the irredundant disjunctive normal forms of a Boolean function. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 816-817. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a9/